Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On certain families of orbits with arbitrary masses in the problem of three bodies. II


Author: F. H. Murray
Journal: Trans. Amer. Math. Soc. 28 (1926), 109-118
MSC: Primary 70F07; Secondary 70F15
Erratum: Trans. Amer. Math. Soc. 29 (1927), 848.
MathSciNet review: 1501334
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 70F15

Retrieve articles in all journals with MSC: 70F07, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501334-9
PII: S 0002-9947(1926)1501334-9
Article copyright: © Copyright 1926 American Mathematical Society